BibTeX record journals/kybernetika/Lepp87

download as .bib file

@article{DBLP:journals/kybernetika/Lepp87,
  author    = {Riho Lepp},
  title     = {Approximate solution of stochastic programming problems with recourse},
  journal   = {Kybernetika},
  volume    = {23},
  number    = {6},
  pages     = {476--482},
  year      = {1987},
  url       = {http://www.kybernetika.cz/content/1987/6/476},
  timestamp = {Sat, 05 Dec 2015 13:50:25 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/kybernetika/Lepp87},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics